Simple approximation algorithm for nonoverlapping local alignments

Piotr Berman, Bhaskar DasGupta, Shanmugavelayutham Muthukrishnan

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Original languageEnglish (US)
    Title of host publicationProceedings of the 13th Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2002
    PublisherAssociation for Computing Machinery
    Pages677-678
    Number of pages2
    ISBN (Electronic)089871513X
    StatePublished - Jan 1 2002
    Event13th Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2002 - San Francisco, United States
    Duration: Jan 6 2002Jan 8 2002

    Publication series

    NameProceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms
    Volume06-08-January-2002

    Other

    Other13th Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2002
    CountryUnited States
    CitySan Francisco
    Period1/6/021/8/02

    ASJC Scopus subject areas

    • Software
    • Mathematics(all)

    Cite this

    Berman, P., DasGupta, B., & Muthukrishnan, S. (2002). Simple approximation algorithm for nonoverlapping local alignments. In Proceedings of the 13th Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2002 (pp. 677-678). (Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms; Vol. 06-08-January-2002). Association for Computing Machinery.